# SDR CA060413005

- Difficulty date: April 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,305 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070613
- Part serial: 84060038
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ONE OF THE FUEL CONTROL BYPASS COVER SCREWS BROKE CAUSING FUEL TO LEAK INTO THE ENGINE BAY.  THIS IS TO BE INSPECTED EVERY 100 HOURS IAW ALLISON 250 C30 CEB A-73-3075R1 WHICH IT WAS.
